01-05-2021 05:18 AM - edited 01-05-2021 05:31 AM
Hi to everyone!
If in the "Author" field of a "Journal article" of my EndNote X9 I use an author name with a diaeresis, as "Erdős", the Word document where I insert the corresponding citation gets messy.
That means that the entire Word document loses its alignment, i.e. from "Justified" it becomes "Aligned left", and the in-text citation loses both the link to the bibliography and the blue underline (also, the in-text citation is not blue anymore, as the other in-text citations).
If I change the "ő" with a normal "o" without any accent, everything becomes normal in the entire Word document.
Therefore, my question is: How can I add the "Erdős" author name with the diaeresis "ő", without messing up my Word document?
Thanks to everyone!
01-05-2021 12:32 PM
I would first try to reproduce the same issue in a new document with some of the same references.
If the issue cannot be reproduced then I would try the following steps on our website to clear the current document of corruption.
If the issue persists or the issue happens with any document then please contact Technical Support for help with this issue.
1-800-336-4474 option 4 then 1